[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Marks from Quik-Set



My endo and educator call them "pump bumps" and
assured me that they were normal.  Mine also go away
within a few hours just leaving a tiny little spot. 
Guess I am not answering just what causes them, but I
suspect that they are a reaction to the continuous
flow of insulin to that area.  Speaking of infusion
sets, I get concerned when I hear so many are having
trouble with their sites.  I have only used the
Quick-sets, and have not had any trouble at all with
them.  I leave them in for three days as MM says I can
and have not had any pain or discomfort.  I think that
if I had pain, bleeding and had to change my set more
than every few days I would go to my endo, or maybe a
different one to see what the problem is....or, after
I have been on my pump for longer, is this what I have
to look forward to?  Blessings  Cynthia
--- email @ redacted wrote:
> My son use Quik-Sets and we've been wondering about
> something.
> Sometimes when we remove his, there will be a round
> raised mark
> left on his skin.   It's like his skin was being
> pulled up into the
> center of the port.   Looks sorta like an extra
> belly-button that's
> an "Outie".   What causes this?
> 
> Sincerely,
> 
> Barbara A. Petzoldt - Pump Mama to Zachary (12)
> Fenton, MO
> email @ redacted
> Independent Kitchen Consultant for The Pampered
> Chef.
>
----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
> send a DONATION
http://www.Insulin-Pumpers.org/donate.shtml


__________________________________________________
Do You Yahoo!?
Yahoo! - Official partner of 2002 FIFA World Cup
http://fifaworldcup.yahoo.com
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml